Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

CAN SMOKING METH CAUSE DRY EYES AND TIRED FEELING ?

I have severe optic nerve damage, my eye Dr. believes it s from my prior meth use. Is this possible ?
Asked On : Fri, 21 Jan 2011
Answers:  1 Views:  1441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Nephrologist 's  Response
Thanks for the query

Methadone has a lot of side effects so i had to look it up, there must be a 100 of them but surprisingly optic nerve damage was not one of them. I suggest u take a second opinion from another ophthal to know the actual cause of nerve damage
Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor